# SDR USAA2012082000024

- Difficulty date: July 30, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N949UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000102
- Aircraft time: 10,388 hours, 8,882 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - LEVEL 2 INTERGRANULAR CORROSION ON SEAT TRACK BETWEEN FR84 TO FR85, Z-490, -Y273.  REPAIRED SEAT TRACK BETWEEN FR84 TO FR85, Z-490, -Y273 IAW EA 203083.
